Asymptotic Consensus of Dynamical Points in a Strict Max-Convex Space and Its Applications

Full text for this resource is not available from the Research Repository.

Chen, S ORCID: 0000-0001-7003-4060, Lim, Cheng-Chew ORCID: 0000-0002-2463-9760, Shi, Peng ORCID: 0000-0002-1358-2367 and Lu, Z (2020) Asymptotic Consensus of Dynamical Points in a Strict Max-Convex Space and Its Applications. SIAM Journal on Control and Optimization, 58 (4). pp. 1984-2005. ISSN 0363-0129

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/43588
DOI 10.1137/19M1237351
Official URL https://epubs.siam.org/doi/10.1137/19M1237351
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords consensus algorithms, geometric metric spaces, convex analysis, possibility analysis
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login